MathSciNet Relay Station
MathSciNet bibliographic data
MR485713 (58 #5535) 10F10 (10B45)
Baker, R. C. Dirichlet's theorem on Diophantine approximation. Math. Proc. Cambridge Philos. Soc. 83 (1978), no. 1, 37–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement